MathSciNet Relay Station
MathSciNet bibliographic data
MR2793520 34K20 (34K18 37N25 92D25)
Wang, Wan-Yong; Pei, Li-Jun Stability and Hopf bifurcation of a delayed ratio-dependent predator-prey system. Acta Mech. Sin. 27 (2011), no. 2, 285–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement